# SDR REXA2013072801418

- Difficulty date: July 28, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 14,048 hours, 8,601 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Misinstalled
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S EMERGENCY FLASHLIGHT INSTALLED IN HOLDER BACKWARDS.  BATTERY FULLY DISCHARGED, LENS AND HOLDER MELTED.  R & R FLASHLIGHT AND HOLDER ALL CHECKS GOOD IAW AMM 25-61-02.
